# SDR QMLA2023101620091

- Difficulty date: October 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N135ED
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0335
- Aircraft time: 8,763 hours, 27,416 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Sensor
- Part number: L311M049102
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FORWARD FUEL PUMP FAILURE CAUTION LIGHT IN FLIGHT. REMOVED AND REPLACED WATER-SOAKED UNIT. OPS TESTED GOOD.
